On the zeros of Hecke's L-functions III

E Fogels

Acta Arithmetica (1962)

  • Volume: 7, Issue: 3, page 225-240
  • ISSN: 0065-1036

How to cite


Fogels, E. "On the zeros of Hecke's L-functions III." Acta Arithmetica 7.3 (1962): 225-240. <http://eudml.org/doc/207003>.

author = {Fogels, E},
journal = {Acta Arithmetica},
keywords = {zeros of Hecke’s -functions},
language = {eng},
number = {3},
pages = {225-240},
title = {On the zeros of Hecke's L-functions III},
url = {http://eudml.org/doc/207003},
volume = {7},
year = {1962},

AU - Fogels, E
TI - On the zeros of Hecke's L-functions III
JO - Acta Arithmetica
PY - 1962
VL - 7
IS - 3
SP - 225
EP - 240
LA - eng
KW - zeros of Hecke’s -functions
UR - http://eudml.org/doc/207003
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.